# SDR ASAA1047649

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486150
- Condition: Dented
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP WEDGE LOWER SURFACE DENTED 15 INCHES FROM I/B END 6 INCHES FROM AFT EDGE.  REPAIRED BY INSTALLING 2024 T3 .016 FILLER AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 4.
